MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPECELL A1 & B; ERYTYPECELL A1 & B, 2X10 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPECELL A1 & B; ERYTYPECELL A1 & B, 2X10 ML
Catalog Number 816056100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported false positive results of the serum grouping reagent red blood cells erytypecell a1&b on tango infinity.The customer stated that negative reverse grouping images were identified as +/- by the instrument.The customer returned neither the specimen that had caused false positive test results for investigational testing nor the supposedly defective product.Therefore our quality control laboratory tested their retention sample of erytypecell a1&b with different samples on tango infinity.All positive and negative reactions were correct.We did not observe any false positive reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of erytypecell a1&b functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango infinity was inspected by one of our field service engineers with no indication for an instrument malfunction.The service engineer confirmed a proper function of the instrument by metrology qualification.

Brand Name
ERYTYPECELL A1 & B
Common Device Name
ERYTYPECELL A1 & B, 2X10 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7005459
Report Number9610824-2017-00079
Device Sequence Number10934042
Product Code KSZ
UDI-Device Identifier07611969952656
UDI-Public07611969952656
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2017
Device Catalogue Number816056100
Device Lot Number8735011-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1